# SDR SWAA990433

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BR2013
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK CHECK, FOUND FLOOR TRACK LIGHTING OUT ON MID CABIN.  CLEANED AND RESEATED SOCKET CONNECTORS PER MM.
